# SDR EPUA20170803001

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N717PA
- Make and model: Cessna 208B
- Aircraft serial: 208B0804
- Aircraft time: 20,495 hours, 38,378 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Mlg Brake
- Part time: 1,692 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LEFT MAIN BRAKE IS INOPERATIVE.   MAINTENANCE INSPECTED THE BRAKE ASSEMBLY AND NOTED THAT A BRAKE ASSEMBLY GUIDE PIN BOLT HAD BROKEN AND CAUSED THE BRAKE ASSEMBLY TO BECOME INEFFECTIVE. REPLACED THE LEFT BRAKE ASSEMBLY, TORQUE PLATE, TIRE ASSEMBLY.
